Alert archive / Michigan / Wind Advisories in 2008

Wind Advisory 2, NWS Grand Rapids, MI

January 17, 200823 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Jan 17, 2008, 9:38 PM EST for 23 counties in Michigan. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2008, 9:38 PM EST (02:38 UTC)
Expired
Jan 18, 2008, 4:13 AM EST
In force
7 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRR 180238
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 PM EST THU JAN 17 2008

...STRONG WINDS OVERNIGHT...

.A STRONG COLD FRONT THAT HAS PASSED SOUTHWEST LOWER MICHIGAN HAS USHERED
IN COLDER AIR ALONG WITH STRONG WINDS. WEST WINDS WILL OCCASIONALLY
GUST ABOVE 45 MPH.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-181000-
/O.NEW.KGRR.WI.Y.0002.080118T0238Z-080118T1000Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
938 PM EST THU JAN 17 2008

...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. 

WEST WINDS OF 45 TO 50 MPH WILL OCCUR ACROSS MUCH OF SOUTHWEST
LOWER MICHIGAN OVERNIGHT. WINDS WITH DIMINISH TOWARD DAYBREAK
FRIDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JK
2 follow-up statements
000 
WWUS73 KGRR 180247 CCA
NPWGRR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
946 PM EST THU JAN 17 2008

...STRONG WINDS OVERNIGHT...

.A STRONG COLD FRONT THAT HAS PASSED SOUTHWEST LOWER MICHIGAN HAS USHERED
IN COLDER AIR ALONG WITH STRONG WINDS. WEST WINDS WILL OCCASIONALLY
GUST ABOVE 45 MPH.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-181000-
/O.COR.KGRR.WI.Y.0002.080118T0246Z-080118T1000Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
946 PM EST THU JAN 17 2008

...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. 

WEST WINDS OF 45 TO 50 MPH WILL OCCUR ACROSS MUCH OF SOUTHWEST
LOWER MICHIGAN OVERNIGHT. WINDS WITH DIMINISH TOWARD DAYBREAK
FRIDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JK
000 
WWUS73 KGRR 180913
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
413 AM EST FRI JAN 18 2008

...DIMINISHING WINDS THIS MORNING...

.WESTERLY WINDS WILL CONTINUE TO DIMINISH THIS MORNING.

MIZ037>040-043>046-050>052-056>059-064>067-071>074-181015-
/O.CAN.KGRR.WI.Y.0002.000000T0000Z-080118T1000Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
413 AM EST FRI JAN 18 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

WINDS WILL CONTINUE TO GUST TO AS HIGH AS 35 MPH EARLY THIS
MORNING...HOWEVER WIND SPEED WILL CONTINUE TO DROP OFF THROUGH THE
MORNING.  THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Jan 17, 9:33 PM EST, 5 minutes earlier.

Area forecast discussion, Jan 17, 9:33 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EST THU JAN 17 2008

LATEST UPDATE...SHORT TERM...

.SYNOPSIS...(345 PM EST THU JAN 17 2008)
ONE COLD FRONT WILL SWING THROUGH THE REGION THIS
EVENING...RESULTING IN SOME SNOW.   AN ARCTIC COLD FRONT WILL ARRIVE
FRIDAY NIGHT...PRODUCING ANOTHER ROUND OF SNOW.  LAKE EFFECT SNOW
WILL DEVELOP FOR SATURDAY AND PERSIST THROUGH THE WEEKEND.  THE
COMBINATION OF VERY COLD TEMPERATURES AND BLUSTERY WINDS WILL RESULT
IN SUB ZERO WIND CHILL VALUES OVER THE WEEKEND.

&&

.SHORT TERM...(933 PM EST THU JAN 17 2008)...
(TONIGHT THROUGH SATURDAY NIGHT)
WILL SEND A QUICK UPDATE TO INCREASE WIND SPEEDS AND GO WITH A WIND
ADVISORY.  MODEL DATA IS CONSISTENT IN SHOWING MAIN CORE OF STRONG
WIND SPEEDS WILL BE PASSING THROUGH BETWEEN 04-08Z.  OCCASIONAL
GUSTS ABOVE 45 MPH EXPECTED.

THE MAIN CONCERN IN THE FORECAST DEALS WITH THE ARRIVAL OF AN ARCTIC
AIRMASS THIS WEEKEND.  AFTER COORDINATING WITH NEIGHBORING OFFICES
WILL ISSUE A WINTER STORM WATCH FOR THE AREA WEST OF HIGHWAY 131
BEGINNING 21Z FRI.  LAKE ENHANCED MOISTURE IS EXPECTED TO FEED INTO
THE ARCTIC FRONT AS IT PASSES THROUGH SW LOWER MICHIGAN LATER FRIDAY
AFTERNOON INTO THE EVENING.  SOUTHWEST FLOW SUPPORTS THE HEAVIEST
ACCUMULATIONS NORTH OF  A SOUTH HAVEN TO CADILLAC LINE WITH THIS
FRONTAL PASSAGE.  A LULL IN THE ACTIVITY IS EXPECTED FOR A PORTION
OF FRIDAY NIGHT AS DIRECTIONAL WIND SHEAR IN THE SATURATED LAYER IS
HIGH.  HOWEVER BY DAYBREAK SATURDAY...THE MOISTURE DEEPENS AGAIN AND
THE SHEAR DECREASES AS THE ARCTIC AIR MOVE IN.  THE ACTUAL MOISTURE
DEPTH PEAKS OUT AROUND 06Z SUN...AND LAKE SUPERIOR WILL LIKELY
CONDITION THE AIRMASS AS IT HEADS DOWN OUR WAY.  500 MB TEMPS MAKE A
RUN AT -40 DEG C.  THE SNOW GROWTH LAYER BECOMES VERY SHALLOW AND
THAT BECOMES THE MAIN CONCERN WITH THE POTENTIAL FOR HEAVY SNOW
SATURDAY INTO SATURDAY NIGHT.  WE HAD AN EVENT LAST SEASON WHERE 850
MB TEMPERATURES WERE -21 OR COLDER AND SAW ACCUMULATIONS OF A FOOT
IN SOME PLACES.  SUSPECT WE WILL SEE SIMILAR VALUES IN A FEW PLACES
BEFORE THE WEEKEND IS OVER.  WE DECIDED TO GO WITH A WINTER STORM
WATCH BECAUSE OF THE LOW WIND CHILL READINGS.  THE IDEA WAS TO HAVE
JUST ONE HEADLINE RATHER THAN MULTIPLE.

THIS EVENING A PERIOD OF SNOW WILL ACCOMPANY THIS INITIAL COLD
FRONT.  THE STRONGEST LIFT IS NORTHWEST OF MY AREA. A DRY SLOT WAS
BUILDING IN BEHIND THIS FRONT THROUGH ILLINOIS...SO IT APPEARS THAT
ANY SNOW WILL LAST ONLY A COUPLE OF HRS.  SURFACE TEMPERATURES ARE
STILL IN THE MID 30S...BUT NEAR FREEZING NEAR CAD.  THUS BETTER
ACCUMULATIONS ARE EXPECTED FOR THE MANISTEE NATIONAL FOREST REGION.

&&

.LONG TERM...
(SUNDAY THROUGH THURSDAY)
LAKE EFFECT WILL BE ONGOING DURING THE DAY ON SUN AS H850 TEMPS
REMAIN IN THE -20C TO -24C RANGE AND AS THE UPPER TROUGH STARTS OUT
THE DAY IN PLACE. UPPER TROUGH DOES LIFT OUT DURING THE DAY AND
SNOWFLAKES WILL REMAIN RATHER SMALL SIZE /LOW AND THIN DGZ/. BOTH OF
THESE FACTORS WILL TEND TO LIMIT ACCUMS A BIT.

AIR WILL BEGIN TO MODIFY A BIT AS COLDEST AIR LIFTS OUT BY MON.
INTERESTING THING THAT TAKES PLACE IS THE H850 BAROCLINIC ZONE
MIGRATES NORTH TOWARD THE AREA. A PIECE OF ENERGY WILL MOVE INTO THE
AREA DURING THE DAY ON MON ALONG THIS ZONE. SNOW WILL DEVELOP AHEAD
OF THIS SYSTEM ON MON AND WILL PERSIST INTO MON NIGHT AS THE SYSTEM
MOVES BY. THIS COULD BRING SOME ACCUMULATIONS TO A GOOD PORTION OF
THE AREA. LAKE ENHANCEMENT DOES NOT LOOK TO BE A WIDESPREAD FACTOR
IN THIS SYSTEM AS THE FLOW IS MAINLY N TO MAYBE NNW.

IN THE WAKE OF THE MON/MON NIGHT SYSTEM...THE BAROCLINIC ZONE AT
H850 IS EXPECTED TO SETTLE WELL SOUTH OF THE AREA. THIS SHOULD KEEP
THE ACTIVE/UNSETTLED WEATHER WELL SOUTH OF THE AREA. THE CORE OF THE
COLDEST AIR LOOKS TO REMAIN JUST NORTH OF THE AREA IN CANADA...
HOWEVER WE SHOULD CONTINUE TO SEE BELOW NORMAL TEMPS WITH THE UPPER
FLOW REMAINING NWRLY OUT OF CANADA. THE THREAT OF LAKE EFFECT WILL
CONTINUE THROUGH NEXT WEEK. THE THREAT OF SIGNIFICANT ACCUMULATIONS
LOOKS RELATIVELY LOW AS HIGH PRESSURE AT THE SFC WILL REMAIN NEARBY
AND LIMIT INVERSION HEIGHTS/DEPTH OF MOISTURE.

&&

.AVIATION...(705 PM EST THU JAN 17 2008)
BATCH OF SNOW WITH VSBY DOWN TO 1 MILE AT TIMES BETWEEN 00Z AND 02Z
WILL MOVE EAST WITH SOME LAKE EFFECT SNOW BEGINNING BY 02Z AND
CONTINUING INTO TOMORROW MORNING BUT VSBY SHOULD REMAIN IN THE 2 TO
4 MILE RANGE EXCEPT RIGHT NEAR THE LAKE. CEILINGS WILL BE IN THE
1500 TO 2000 FOOT RANGE WITH TOPS AROUND 4 TO 5 THOUSAND FEET.

&&

.MARINE...(345 PM EST THU JAN 17 2008)
THE RUC MODEL IS SHOWING A LARGE AREA OF OVER 35 KT GUSTS NORTH OF
HOLLAND AROUND 06Z TONIGHT.  WILL ISSUE A GALE WARNING FOR THIS
REGION.  WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT
THROUGH THE WEEKEND.  FREEZING SPRAY WILL OCCUR. WE COULD SEE SOME
ICE DEVELOPING IN THE BAYS AND HARBORS BY EARLY NEXT WEEK.

&&

.HYDROLOGY...(345 PM EST THU JAN 17 2008)
AREA RIVERS REMAIN HIGH BUT WITHIN THEIR BANKS.  NO ADDITIONAL
RUNOFF IS EXPECTED. COLDER AIR ARRIVES FRIDAY NIGHT PUTTING A HALT
TO ANY MELTING.  ICE WILL BE FORMING THIS WEEKEND INTO EARLY NEXT
WEEK AS ARCTIC AIR MOVES IN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY THROUGH 5 AM TONIGHT ENTIRE AREA.
WINTER STORM WATCH WEST OF HIGHWAY 131 FRI AFTN THROUGH SUN NIGHT.
LM...GALE WARNING NORTH OF HOLLAND THROUGH TONIGHT...SMALL CRAFT
ADVISORY FOR THE REMAINDER OF THE REGION.

&&

SYNOPSIS:   MJS
SHORT TERM: MJS/JK
LONG TERM:  NJJ
AVIATION:   OSTUNO
MARINE:     MJS
HYDROLOGY:  MJS
Hazardous weather outlook, Jan 17, 7:10 PM EST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
710 PM EST THU JAN 17 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-181115-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
710 PM EST THU JAN 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT
SNOWFALL AMOUNTS OF UP TO 3 INCHES CAN BE EXPECTED AROUND LUDINGTON
BY FRIDAY MORNING WITH ONE TO TWO INCH AMOUNTS MORE COMMON TO THE
SOUTH AND SOUTHEAST. STRONG WINDS OVERNIGHT MAY CAUSE SOME REDUCED
VISIBILITY IN BLOWING SNOW...ESPECIALLY IN THE LUDINGTON AREA NEAR
THE LAKE SHORE. SNOW AND WIND SHOULD GRADUALLY DIMINISH IN INTENSITY
BY LATE FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A SECOND COLD FRONT PASSING THROUGH THE AREA FRIDAY NIGHT WILL
BRING COLD ARCTIC AIR TO THE REGION SATURDAY WITH WIND CHILLS
BELOW ZERO DURING MUCH OF THE WEEKEND.

AREAS ALONG THE LAKESHORE WILL SEE THE POTENTIAL OF 8 OR MORE INCHES
FROM FRIDAY AFTERNOON THROUGH SATURDAY NIGHT AS LAKE EFFECT
DEVELOPS. ADDITIONAL SNOWFALL IS EXPECTED SUNDAY THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS TONIGHT
WOULD BE GREATLY APPRECIATED. PLEASE SEND YOUR REPORT USING OUR
WEATHER SPOTTER REPORT FORM AT WWW.WEATHER.GOV/GRR/SPOTTER.

LMZ844>849-181115-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
710 PM EST THU JAN 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT
WINDS AND SEAS WILL REMAIN HIGH WITH GALE WARNINGS IN EFFECT NORTH
OF HOLLAND. SMALL CRAFT ADVISORIES ARE IN EFFECT SOUTH OF HOLLAND.
FREEZING SPRAY ALSO WILL BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
WINDS AND SEAS WILL DIMINISH SOME WITH GALE WARNINGS ENDING AND
SMALL CRAFT ADVISORIES CONTINUING. FREEZING SPRAY ALSO WILL BE
POSSIBLE FRIDAY NIGHT AND SATURDAY BEHIND A STRONG ARCTIC FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

OSTUNO

In the hours before

Local storm report, Jan 17, 6:32 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
632 PM EST THU JAN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND GST HOLLAND                 42.77N 86.10W
01/17/2008  M49 MPH          OTTAWA             MI   BROADCAST MEDIA

            SPYGLASS CONDOS

&&

OSTUNO
Local storm report, Jan 17, 6:53 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
653 PM EST THU JAN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     SNOW             MUSKEGON                43.23N 86.26W
01/17/2008  M0.8 INCH        MUSKEGON           MI   OFFICIAL NWS OBS

            TAKEN FROM AIRPORT OBSERVER.

&&

NJJ
Local storm report, Jan 17, 8:41 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
841 PM EST THU JAN 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     NON-TSTM WND GST SPARTA                  43.16N 85.71W
01/17/2008  M40 MPH          KENT               MI   TRAINED SPOTTER

&&

OSTUNO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:23 AM ESTWinter Weather AdvisoryGRRAllegan, Barry, Kalamazoo, Kent, Lake, Mason and 7 more54 hr

Nearby

Wind Advisories in Michigan, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.